# SDR AALA202411305018

- Difficulty date: October 30, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,834 hours, 12,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT WING SLAT 7 SUPPORT BRACKET LOCATED MIDDLE SLAT TRACK. REPLACED SUPPORT BRACKET PER SRM 51-40-02-0G.
